Classification of finite minimal non-metacyclic groups

Curzio, Mario: Classification of finite minimal non-metacyclic groups. In: Acta scientiarum mathematicarum, (47) 3-4. pp. 289-295. (1984)

[img]
Preview
Cikk, tanulmány, mű
math_047_fasc_003_004_289-295.pdf

Download (897kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 289-295
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 295. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14978

Actions (login required)

View Item View Item